# SDR ASAA2023031342349

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,319 hours, 10,331 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT IN SEA HAD "FMC DISAGREE" ON MFD'S & FMC'S. PERFORMED QRH PROCEDURE & MESSAGE WENT OUT. GROUNDED - YES. FLIGHT CREW QRH CORRECTED PROBLEM AND IS AN ACCEPTABLE MAINTENANCE ACTION - INFORMATION NOTED. L & R FMC'S OP CHECK NORMAL REF B737-900 AMM 34-61-00-860-801 FMC LANDING/TAXI NUISANCE ERROR. OK FOR SERVICE.
